I recently switched from Yaz to Beyaz and am feeling like I am getting my period but I am only going into the 2nd week of my packet. Has anyone had this experience of getting their period half way through their packet when switching from one birth control to another?
What you are experience is called breakthrough bleeding or spotting. It is common when first starting a birth control pill or switching brands. It does not mean your birth control pill is not working properly and you still have full contraceptive cover. It is a sign that your body is adjusting to the changes in hormones. It should settle in a cycle or two. You do not need to see your doctor unless the bleeding is heavy or does not stop.
Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Intense back pain after switching to Beyaz... anyone else? I can't tell if it's my back injury actin
Posted 29 Jun 2011 • 1 answer
Posted 19 Dec 2011 • 1 answer
I have just started taking beyaz for the treatment of endometriosis. I have only taken it 2 days so?
Posted 23 Feb 2012 • 2 answers
If I was off of birth control for a week and had unprotected sex in that week, what are the chances?
Posted 29 Jan 2015 • 1 answer
Posted 25 Sep 2015 • 1 answer